# SDR UIEA2018091902011

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,177 hours, 14,822 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Gouged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE OB CORE COWL DOOR AFT FRAME ON REPAIR DOUBLER GOUGED. REMOVED EXISTING REPAIR FROM LT ENGINE OB CORE COWL DOOR AFT FRAME IAW SRM 51-10-02. ACCOMPLISHED REPAIR ON AFT FRAME IN LT ENGINE OB CORE COWL IAW SRM 54-45-01 REPAIR 14.
